Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 8, 2011, 9:38 PM EDT for Harris County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 9:38 PM EDT (01:38 UTC)
- Expired
- Aug 8, 2011, 10:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
County Harris County, GA
The radar
The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1682 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730 WWUS82 KFFC 090138 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 PM EDT MON AUG 8 2011 GAZ078-090215- 938 PM EDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH WINDS AND FREQUENT LIGHTNING IN HARRIS COUNTY UNTIL 1015 PM EDT... AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MOUNTAIN HILL...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HARRIS COUNTY THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNTAIN HILL...MULBERRY GROVE...HAMILTON...CATAULA... ELLERSLIE AND WAVERLY HALL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3280 8471 3258 8473 3264 8509 3275 8508 TIME...MOT...LOC 0138Z 272DEG 16KT 3269 8499 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 8:01 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 8, 8:01 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT MON AUG 8 2011
.PREV DISCUSSION... /ISSUED 400 PM EDT MON AUG 8 2011/
SHORT TERM /TONIGHT THROUGH WEDNESDAY.
PLENTY OF INSTABILITY THIS AFTERNOON WITH THE MODELS INDICATING HELP
FROM A WEAK SHORT WAVE HELPING TO SPUR SCATTERED SHOWERS AND
THUNDERSTORMS. CONVECTION IS EXPECTED TO DIMINISH WITH THE LOSS OF
HEATING.
WEAK COLD FRONT GETS CLOSE TO THE N GA BORDER TUESDAY WITH A
SURFACE THERMAL TROUGH ENHANCING OVER THE CENTRAL TO S GA AREA. THIS
IN COMBINATION WITH THE MODELS FORECASTING A SHORT WAVE TO MOVE TO
THE AREA SHOULD CAUSE ANOTHER FLAIR UP OF SHOWERS AND STORMS
POSSIBLY STARTING EARLIER THAN NORMAL FOR N-NW GA WHERE LIKELY POPS
CAN BE EXPECTED AND SCATTERED SHOWERS/STORMS(40-50 PERCENT) FOR THE
REST OF THE AREA. UPPER WAVE EXPECTED TO BE STRONG ENOUGH FOR A RISK
OF SEVERE STORMS OVER THE AREA...MOST SO FROM CARTERSVILLE NORTH.
MODELS INDICATING THE AIRMASS DRYING FOR WEDNESDAY WITH THE PASSAGE
OF THE UPPER WAVE. MUCH LESS INSTABILITY FORECAST AS WELL. ONLY
SMALL POPS EXPECTED FOR SOME OF THE COUNTIES S OF CSG/MCN.
HEAT ADVISORY WILL EXPIRE FOR SOME COUNTIES THIS EVENING BUT BE
EXTENDED FOR THE COUNTIES S OF CSG AND FROM MCN S FOR TUESDAY
AFTERNOON. PRECIP CHANCES AND POTENTIAL CLOUD COVER WILL CONTINUE TO
MAKE THE HIGH TEMPERATURE FORECAST FOR TUESDAY DIFFICULT. GENERALLY
FAVORED THE MET MOS HIGH TEMPERATURES AND A MAV/MET BLEND IN SOME
CASES. EAST AND CENTRAL GA WILL LIKELY FEEL THE HOTTEST TEMPERATURES
THE NEXT 2 DAYS.
LONG TERM /THURSDAY THROUGH MONDAY/...
A WEAK FRONT WILL LIKELY BE ACROSS THE AREA FOR THURSDAY. PRECIP
CHANCES HIGHLY UNCERTAIN AND MAY DEPEND MOST SO ON THE INFLUENCE OF
ANY SHORT WAVES MOVING TO THE AREA. THE GFS AND EUROPEAN MODELS ARE
AT LEAST INDICATING SOME POTENTIAL FOR THIS. PATTERN HIGHLY SUMMER
LIKE FRIDAY AND SATURDAY WITH AT LEAST SOME POTENTIAL FOR
AFTERNOON/EVENING SHOWERS/THUNDERSTORMS. ANOTHER FRONT WITH A WELL
DEFINED UPPER TROUGH MOVE TO THE AREA SUNDAY INTO MONDAY THAT SHOULD
GIVE AT LEAST OK POTENTIAL FOR SHOWERS AND THUNDERSTORMS.
CLIMATE...
RECORDS FOR 08-08
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2007 75 1989 75 2007 57 2004
1987
1981
KATL 102 1980 71 1904 82 2007 61 2004
1897 1904
KCSG 100 2006 81 1989 78 1999 61 1950
KMCN 102 2007 75 1897 77 2007 56 2004
1907
RECORDS FOR 08-09
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 2007 74 1997 78 2007 60 2004
1989
KATL 103 2007 73 1997 79 2007 59 1976
KCSG 100 2007 80 1997 79 2007 61 1950
KMCN 103 2007 77 1989 78 2007 61 2004
2002
RECORDS FOR 08-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 2007 74 1970 77 1987 60 1953
KATL 103 2007 75 2004 78 2007 61 1990
1898 1953
1879
KCSG 104 2007 78 2004 79 1983 62 1953
KMCN 105 2007 76 2004 76 2007 60 2002
1927
BDL
&&
.AVIATION...
00Z UPDATE...
SCATTERED CONVECTION AROUND THE AREA THIS EVENING...HAVE STARTED
WITH TEMPO TSRA AT SEVERAL LOCATIONS WITH GUSTY WINDS. SHOULD
DISSIPATE AROUND 03Z. MIGHT SEE SOME MVFR TO POSSIBLY IFR VSBYS
EARLY IN THE MORNING AT SITES WHERE RAIN FELL...RIGHT NOW HAVE
ONLY INCLUDED MVFR BUT WILL NEED TO MONITOR. OTHERWISE WESTERLY
WINDS THROUGH THE PERIOD...GUSTY TUESDAY AFTERNOON BETWEEN
15-20MPH. CB IN THE CLOUD GROUP AGAIN STARTING 18Z TUESDAY.
//ATL CONFIDENCE...00Z UPDATE...
HIGH ON CONVECTION THIS EVENING...MEDIUM TO LOW ON WINDS AND VSBY
ASSOCIATED WITH CONVECTION.
HIGH ON NON-CONVECTIVE WINDS.
MEDIUM TO HIGH ON NON-CONVECTIVE CIGS AND VSBY.
HIGH ON OCCURRENCE OF CONVECTION TUESDAY...MEDIUM ON IMPACTS TO
ATL.
TDP
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 72 94 71 94 / 20 40 30 10
ATLANTA 75 91 73 92 / 20 50 30 10
BLAIRSVILLE 70 86 67 86 / 40 70 30 10
CARTERSVILLE 72 88 69 91 / 30 70 30 10
COLUMBUS 76 94 75 95 / 20 40 30 10
GAINESVILLE 74 90 71 90 / 30 50 30 10
MACON 74 96 73 96 / 20 40 30 10
ROME 72 88 70 91 / 30 70 30 10
PEACHTREE CITY 72 91 70 93 / 20 50 30 10
VIDALIA 75 96 76 95 / 20 40 30 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT TUESDAY FOR THE FOLLOWING ZONES:
BIBB...BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON...
JEFFERSON...JOHNSON...LAURENS...MACON...MARION...MONTGOMERY...
PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKINSON.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...CHATTAHOOCHEE...CLARKE...CRAWFORD...GLASCOCK...
GREENE...HANCOCK...JONES...MADISON...MORGAN...MUSCOGEE...
OCONEE...OGLETHORPE...PUTNAM...TALIAFERRO...TAYLOR...WARREN...
WILKES.
&&Hazardous weather outlook, Aug 8, 5:33 AM EDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 AM EDT MON AUG 8 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 533 AM EDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF CENTRAL AND EASTERN GEORGIA. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK SURFACE TROUGH REMAINS IN PLACE ACROSS NORTH CENTRAL GEORGIA...AND THE COMBINATION OF THIS BOUNDARY AND OUTFLOW BOUNDARIES ASSOCIATED WITH SUNDAY NIGHT ACTIVITY WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE HEAT INDEX VALUES OF 105 TO 110 THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND EASTERN GEORGIA. FOR MORE INFORMATION...PLEASE REFER TO THE LATEST HEAT ADVISORY. THE PRIMARY HAZARDS IN THUNDERSTORMS WILL BE GUSTY WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL. .DISCUSSION... HIGH PRESSURE RIDGE ALOFT CONTINUES TO DOMINATE THE REGION...RESULTING IN HOT TEMPERATURES ACROSS THE AREA. LOCATIONS ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO MACON...TO ATHENS CAN EXPECT TO SEE ANOTHER DAY WITH AFTERNOON AND EVENING HEAT INDEX VALUES BETWEEN 105 AND 110. IN ADDITION TO THE RIDGE OF HIGH PRESSURE...THE WEAK SURFACE TROUGH REMAINS IN SITUATED ACROSS NORTH CENTRAL GEORGIA. THIS TROUGH...IN COMBINATION WITH OUTFLOW BOUNDARIES FROM SUNDAY NIGHTS ACTIVITY...WILL PRODUCE SCATTERED THUNDERSTORMS. MODERATE INSTABILITY IS EXPECTED TODAY WITH MODELED CAPE BETWEEN 1500 AND 2500 J/KG...AND LIFTED INDEX VALUES BETWEEN -2 AND -4. HIGHEST THUNDERSTORM POTENTIAL IS GENERALLY ACROSS CENTRAL GEORGIA...ALONG AND SOUTH OF A LINE FROM COLUMBUS TO MACON TO AUGUSTA. DEVELOPING STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...HEAVY RAIN CAN BE EXPECTED AND COULD RESULT IN PONDING ON ROADWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 8, 9:05 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 905 PM EDT MON AUG 8 2011 GAZ105-106-108-090130- 905 PM EDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN WILCOX...CRISP AND DOOLY COUNTIES UNTIL 930 PM EDT... AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RICHWOOD...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILCOX...CRISP AND DOOLY COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RICHWOOD...VIENNA...TIPPETTVILLE... TREMONT...EAST CRISP...PLEASANT VIEW...POPE CITY...SEVILLE...PITTS AND HATLEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3201 8385 3218 8376 3205 8342 3185 8354 TIME...MOT...LOC 0105Z 297DEG 13KT 3205 8371
Special weather statement, Aug 8, 9:06 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 PM EDT MON AUG 8 2011 GAZ053>057-090145- 906 PM EDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS IN SPALDING...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 945 PM EDT... AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STARRS MILL...MOVING EAST AT 20 MPH. THIS STORM PRODUCED A 52 MPH WIND GUST AT ATLANTA REGIONAL AIRPORT IN PEACHTREE CITY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS SPALDING...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PEACHTREE CITY...SENOIA...STARRS MILL...INMAN...BROOKS...JW SMITH RESERVOIR... LAKE HORTON...WOOLSEY...VAUGHN...ZETELLA...BIRDIE...ATLANTA MOTOR SPEEDWAY...HAMPTON...SUNNY SIDE AND EXPERIMENT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3342 8420 3321 8429 3330 8463 3342 8460 TIME...MOT...LOC 0107Z 279DEG 19KT 3335 8452
Local storm report, Aug 8, 9:17 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG MACON 32.83N 83.64W
08/08/2011 BIBB GA BROADCAST MEDIA
NUMEROUS TREES DOWN...ONE ON A HOME...ALONG FOREST HILL
ROAD BETWEEN VINEVILLE AND WIMBUSH ROAD.
&&
TDPLocal storm report, Aug 8, 9:19 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM NON-TSTM WND DMG 4 W TALMADGE 34.42N 84.63W
08/08/2011 PICKENS GA 911 CALL CENTER
7 TREES DOWN...SOME ON POWER LINES IN A SUBDIVISION.
TREES IN THE SUBDIVISION WERE REPORTED AS LARGE.
&&
BDLLocal storm report, Aug 8, 9:19 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 W TALMADGE 34.42N 84.63W
08/08/2011 PICKENS GA 911 CALL CENTER
7 TREES DOWN...SOME ON POWER LINES IN A SUBDIVISION.
TREES IN THE SUBDIVISION WERE REPORTED AS LARGE.
&&
BDLSpecial weather statement, Aug 8, 9:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 PM EDT MON AUG 8 2011 GAZ078-090215- 938 PM EDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH WINDS AND FREQUENT LIGHTNING IN HARRIS COUNTY UNTIL 1015 PM EDT... AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MOUNTAIN HILL...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HARRIS COUNTY THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNTAIN HILL...MULBERRY GROVE...HAMILTON...CATAULA... ELLERSLIE AND WAVERLY HALL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3280 8471 3258 8473 3264 8509 3275 8508 TIME...MOT...LOC 0138Z 272DEG 16KT 3269 8499
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:03 PM EDT | Special Weather Statement | FFC | Heard, Troup | 42 min |
| Aug 8, 8:17 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 28 min |
| Aug 8, 8:25 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Aug 8, 8:27 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 48 min |
| Aug 8, 8:30 PM EDT | Special Weather Statement | FFC | Fannin | 45 min |
| Aug 8, 8:32 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Aug 8, 8:56 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 34 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Aug 8, 9:06 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 39 min |
| Aug 8, 9:39 PM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Aug 8, 10:01 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 44 min |
| Aug 8, 10:42 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Aug 9, 2:40 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 50 min |
| Aug 9, 2:45 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Muscogee, Pike, Talbot, Upson | 45 min |
| Aug 9, 3:33 PM EDT | Special Weather Statement | FFC | Pike | 27 min |
| Aug 9, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Taylor, Upson | 49 min |
| Aug 9, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 52 min |
| Aug 9, 4:08 PM EDT | Special Weather Statement | FFC | Banks | 52 min |
| Aug 9, 4:13 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 9, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 44 min |
| Aug 9, 4:39 PM EDT | Special Weather Statement | FFC | Houston, Peach, Twiggs | 36 min |
| Aug 9, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Aug 9, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 47 min |
| Aug 9, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 36 min |
| Aug 9, 4:55 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Aug 9, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 45 min |
| Aug 9, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 42 min |
| Aug 9, 5:13 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Aug 9, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Wilkinson | 35 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Webster | 26 min |
| Aug 9, 5:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Aug 9, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 36 min |
| Aug 9, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 30 min |
| Aug 9, 5:54 PM EDT | Special Weather Statement | FFC | Toombs | 36 min |
| Aug 9, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 26 min |
| Aug 9, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Aug 9, 7:29 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.